Skip to main content

Complex Variables is now published as Complex Variables and Elliptic Equations.

Publisher: Taylor and Francis Ltd

Volume 47, Number 4, 1 April 2002

Linear Invariance of Locally Biholomorphic Mappings in Hilbert Spaces
pp. 277-289(13)
Authors: Hamada, Hidetaka; Kohr, Gabriela

Favourites:
ADD

Growth and Distortion Results for Convex Mappings in Infinite Dimensional Spaces
pp. 291-301(11)
Authors: Hamada, Hidetaka; Kohr, Gabriela

Favourites:
ADD
Favourites:
ADD

Variation of Potentials in the Unit Ball of $ {\shadC}^n$
pp. 333-347(15)
Author: Adzievski, Kuzman

Favourites:
ADD

Access Key

Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content
Cookie Policy
X
Cookie Policy
ingentaconnect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more